# SDR 08FDEA00996

- Difficulty date: March 17, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406600
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE UPPER INBD FWD MOUNT BEAM IS GOUGED IN AREAS.  BLENDED DAMAGED AREA REF A310 SRM 51-72-10.  ORIGINAL THICKNESS WAS .320.  REMOVED .010; REMAINING THICKNESS .310.  WITHIN  LIMITS REF A310 SRM 54-51-81.   CAD PLATED REF A310 SRM 51-21-10.  PRIMED REF A310 SRM 54-51-81.  MINOR REPAIR.
